# SDR USA2004F00084

- Difficulty date: June 18, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Engine: Ge CF680
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 285N002836
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 12,000 FT, CREW RECEIVED EICAS MESSAGE (R ENG OVHT) AND ASSOCIATED LIGHT.  AFTER PERFORMING QRH PROCEDURE, LIGHT AND MESSAGE REMAINED.  ENGINE WAS SECURED AND THE FLT RETURNED TO DEPARTURE AIRPORT.  (SET APPROX 15 MIN)  MAINTENANCE REPLACED BOTH OVERHEAT DETECTION CARDS (M689 AND M690) AND THE RT ENGINE OVERHEAT LOOPS 1 AND 2.  SUBSEQUENTLY, ON 20JUN04, FLIGHT 230, THE CREW AGAIN RECEIVED THE RT OVERHEAT INDICATIONS.  QRH PROCEDURE WAS AGAIN FOLLOWED AND THE ENGINE SHUTDOWN.  THE OVERHEAT INDICATIONS REMAINED ON UNTIL POWER TRANSFER AT THE GATE. (SET 15 MINUTES)  MAINTENANCE WAS ABLE TO DUPLICATE THE OVERHEAT LIGHT BY MANIPULATING THE M10274 AFOLTS CARD.  THE CARD WAS REPLACED.
